# SDR CALA9900646

- Difficulty date: June 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13066
- Make and model: Doug DC-10-30
- Aircraft serial: 46591
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Ws 317
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 0.8 INCH CRACK IN RT WING DROOPED LEADING EDGE ON LATERAL SPAR AT STA XORS 317.  A REPAIR WAS PERFORMED IAW ECRA 5720-01738.
